| Model Number |
439688 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an alert triggered for out-of-range pacing impedance on the right ventricular (rv) lead.High pacing thresholds were noted on the left ventricular (lv) lead.Undersensing was noted on the right atrial (ra) lead.The leads remain in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Concomitant medical products: 5076-45 lead implanted (b)(6) 2016; 6935m55 lead implanted (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.